# SDR TWAA9814708

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47134
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAIR TRACK GROUND BEYOND LIMITS TO REMOVE CORROSION AT STA 200 TO 237, RBL 23 IN.  REMOVED CHAIR TRACK AND REPLACED WITH NEW TRACK.  INSTALLED WITH FASTENERS PER SRM 51-30-0.
